| Catalog Number |
SSM-275 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side capsulectomy.Healthcare professional later reported capsular contracture, baker grade iv and "the entire scar tissue around breast implant is removed".Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported capsulectomy.Healthcare professional later reported capsular contracture baker grade iv and "the entire scar tissue around breast implant is removed".Healthcare professional later reported capsular contracture baker grade iii.This record is for the left side.Device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is not related to the device.Additional observations: no other observations observed.No further actions are required as the device was implanted.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported left side capsulectomy.Healthcare professional later reported capsular contracture, baker grade iv and "the entire scar tissue around breast implant is removed".Healthcare professional later reported capsular contracture baker grade iii.The device has been explanted.